Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 235120, 11 pages
http://dx.doi.org/10.1155/2012/235120
Review Article

Three-Step Fixed Point Iteration for Generalized Multivalued Mapping in Banach Spaces

Department of Mathematics and Computer Science, Chongqing Three Gorges University, Wanzhou 404000, China

Received 19 September 2011; Revised 2 December 2011; Accepted 8 December 2011

Academic Editor: Nazim I. Mahmudov

Copyright © 2012 Zhanfei Zuo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The convergence of three-step fixed point iterative processes for generalized multivalued nonexpansive mapping was considered in this paper. Under some different conditions, the sequences of three-step fixed point iterates strongly or weakly converge to a fixed point of the generalized multivalued nonexpansive mapping. Our results extend and improve some recent results.